# SDR CALA0100850

- Difficulty date: September 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Sta 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H FUSELAGE SKIN GOUGED AFT OF L-1 DOOR AT STA 218. THE GOUGED SKIN SECTION WAS REMOVED AND A NEW SECTION OF SKIN WAS INSTALLED IAW SRM 51-30-2, 51-10-3, AND ECRA 5330-02445.
